Daily headaches/migraines ... need advices

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

paulealex
New Member


Date Joined Aug 2007
Total Posts : 1
   Posted 8/12/2007 9:31 PM (GMT -7)   
I was wondering... has anyone suffered their first migraine after taking the birth control pill for the first time? And then suffered from daily headache ever since? Mine just happened to start one and a half week after starting the birth control. I've had a daily headache that may transform into a full blown migraine since the end of May. With that I get rollercoaster of symptoms such nausea, balance problems, weakness, fatigue, left side numbness arm and leg (like its asleep with the pins and needles feeling). The head pain is not specific to one side of the brain, it can be left or right, front or back or just all around. However i have never gotten any intolerance to light or noise but the tintinutis(sp?) is louder. I banned every single foods/drinks from the list of triggers for over two months. Advil and Tylenol don't work, they only make matters worse. Whenever I go to the ER they stop the headache/migraine but then I wake up the next day with a new one. I have a prescription for Imitrex (not for the weak!!!) which did make the migraine go away but the side effects were terrible!!! After twenty minutes of taking the pill I wanted to go back to the migraine!!! I felt exhauted, I had chest heaviness, my left arm, left leg and right arm went numb, I was hot/cold and the day after the side of my chest was burning! Is that a somewhat normal reaction??? And after all that woke up the next day with a new one... Does anyone has any advices?? I'm suppose to go back to College in three weeks and I don't know what to do anymore...

Post Edited (paulealex) : 8/12/2007 10:35:43 PM (GMT-6)


Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 8/13/2007 5:06 AM (GMT -7)   
Hi paulealex,

Welcome to Healing Well. Sorry to hear that you are suffering with this headache every day. You really need to go back to your Doctor and explain the side effects of the Imigran and he/she may be able to find another triptan that would suit you better!!! Have you ever tried Maxalt???

Sadly migraine/headache can be related to hormones, and it may be that starting the pill was just the trigger your body needed to start the migraines!!! Please go back to your Doctor/Neurologist and discuss this before you go back to college, and let us know how you get on.

take care

Ann
Co-Moderator of the Migraine/Headache Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 4:16 AM (GMT -7)
There are a total of 2,904,697 posts in 318,784 threads.
View Active Threads


Who's Online
This forum has 158165 registered members. Please welcome our newest member, thegryphonator.
195 Guest(s), 5 Registered Member(s) are currently online.  Details
lynbrez, Mathilde, Bosco, Jerry_Delaware, Szabo246